# SDR SWAA2023040411082

- Difficulty date: February 28, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB AT STAB STA. 129.50 FWD LOWER I/B FLANGE IS CRACKED.<[01] SRM 55-10-09-2R-5 IS APPLICABLE TO THIS REPAIR.;[02] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 129.50 FWD I/B FLANGE; CUT OUT DIMENSIONS 1.1' X 0.7' IAW SRM 55-10-09-2R-5;[03] HFEC INSPECTION REQUEST ON THE CUT-OUT EDGES AND ALL EXISTING FASTENER HOLES WITHIN THE REPAIR AREA TO ENSURE NO OTHER DAMAGE EXIST.;[04] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DEFECTS NOTED. IAW SRM 55-10-09-2R-5 STEP 4 F.;[05] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.<EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] VERIFIED ITEM 4 CORRECTIVE ACTIONS. PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DEFECTS NOTED. IAW SRM 55-10-09-2R-5 STEP 4 F. FABRICATED REPAIR -(2) ANGLE FROM 7075 T0 CLAD 0.063' LOT# 1375480-1 IAW SRM 55-10-09-2R-5 STEP 4 G. OK TO SENT TO HEAT TREAT.FRABRICATION ONLY.  OK TO HEAT TREAT REQUIRES OUTSIDE SERVICE REQUEST;[10] RECEIVED -(2) ANGLE FROM O.S.S. ITEM HFAB53-AN-011 LOCATED AND DRILLED; FABRICATED -(3) FILLER FROM 7075 T6 CLAD 0.050' LOT# 1505777-1; AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5. APPLIED PRIMER TO REPAIR PARTS IAW SRM 55-10-09-2R-5 INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER STA 129.50 FWD I/B FLANGE IAW SRM 55-10-09-2R-5.TASK COMPLETE
